# SDR USAA2013012300016

- Difficulty date: January 1, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 59,057 hours, 40,381 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6942901U2
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - CRACK IN STRINGER CLIP AT BS 847, S27R.  REPLACED STRINGER CLIP AT BS 847, S27R IAW B737 SRM 51-40-05-06.
